MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Octrode Trial Lead Kit, 60cm Length; SCS LEAD

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Octrode Trial Lead Kit, 60cm Length; SCS LEAD
Model Number 3086
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an scs trial procedure on(b)(6) 2026, a cerebrospinal fluid (csf) leak occurred while the physician was placing a lead.As a result, the leads were removed to address the issue.It is unknown which lead is related to this issue.
 
Additional Manufacturer Narrative
Date of event, and patient's weight are estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.  the allegation is against 1 of 2 leads; however, it is unknown which lead; therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: octrode lead kit, 60cm length, model: 3186, udi: (b)(4), serial: (b)(6), batch: a000187890.

Brand Name
Octrode Trial Lead Kit, 60cm Length
Common Device Name
SCS LEAD
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50762794
Report Number3006705815-2026-05732
Device Sequence Number9414603
Product Code LGW
UDI-Device Identifier05414734401555
UDI-Public(01)05414734401555(10)A000187890(17)280519
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3086
Device Catalogue Number3086
Device Lot NumberA000187890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight200 LB